# SDR ASAA2016100818239

- Difficulty date: October 8, 2016
- Submitted: October 12, 2016
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 29,648 hours, 8,890 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Control Unit
- Part number: 8300005604
- Part serial: 13627D
- Condition: Failed
- Location: Window Heat
- Part time: 29,669 hours, 8,891 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

R2 WINDOW OVERHEAT LIGHT ILLUMINATED.  ACFT GROUNDED.  REPLACED THE R2 WINDOW HEAT CONTROL UNIT IAW AMM 30-41-11/401. THE NEW WHCU OPS CHECKED GOOD.
